# SDR AU981408

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C30P
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Support
- Part number: ADKP00672
- Condition: Cracked
- Location: T/R Gearbox
- Component: 20603300411A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR GEARBOX SUPPORT CRACKED ON LT SIDE.  CRACK STARTS AT A COUNTERSUNK RIVET AND RUNS THROUGH TO THE UPPER SKIN EDGE.  SUBMITTER SUSPECTS CAUSED BY INCORRECT SHIMMING BETWEEN THE SKIN AND THE BELLCRANK LONGERON.
